# SDR GTIA2024022437941

- Difficulty date: February 23, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,853 hours, 10,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 6000FT-PERFORMED TSM 05-50-00-810-821-A FOUND EVIDENCE OF OIL IN PACK 1 NOY PACK 2 . PACK 1 WAS REMOVED/ REPLACED SEE LOG PAGES FROM 3316117 TO 3316120. PACK 2 DMI WILL BE CLEAR NO LEAKS NOTED! A/C OK SERVICE!
